# SDR USAA2012102200005

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 58,923 hours, 38,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - COVER LENS MISSING FROM EMERGENCY LIGHT AT SEAT 12D.  REPLACED LENS ON  EMERGENCY LIGHT AT SEAT 12D AS REQUIRED.
